MathSciNet Relay Station
MathSciNet bibliographic data
MR2404298 35K57 (35K50 92D25)
Pang, P. Y. H.; Wang, M. X. Existence of global solutions for a three-species predator-prey model with cross-diffusion. Math. Nachr. 281 (2008), no. 4, 555–560.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement